# SDR AALA202505217476

- Difficulty date: May 20, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 35,768 hours, 14,649 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 893301
- Condition: Dirty
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO RSW DUE TO THE FLIGHT CREW REPORTING AN AFT CARGO DOOR OPEN INDICATION ON DEPARTURE FROM RSW. THE FLIGHT CREW REPORTED THAT THE CABIN PSI WAS ONLY AT 1.5. THE AIRCRAFT LANDED SAFELY AT RSW AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE CLEANED THE AFT CARGFO DOOR PROXIMITY SWITCHES AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO FAULTS NOTED PER TSM 52-32-00-810.
